# SDR UALA2012112906857

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 52,106 hours, 20,812 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CON UNDER SEAT 26ABC ON SIDE WALL .5IN OFF CABIN FLOOR.  CON REMOVED.  REPLACED EEL CABLE AT SEAT 26ABC.
